Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On uniform spaces with quasi-nested base


Author: Elias Zakon
Journal: Trans. Amer. Math. Soc. 133 (1968), 373-384
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0227930-4
MathSciNet review: 0227930
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227930-4
Article copyright: © Copyright 1968 American Mathematical Society